MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE SYSTEM

US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE SYSTEM
Model Number CC3-01
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the time of the reported event, user facility personnel contacted steris service as instructed in the trufreeze console system operator manual.The operator manual in the troubleshooting section gives the following instructions to the user: "if console is not behaving as expected, power cycle the console.If problem persists, contact steris customer service at 1-800-769-8226 or your local steris endoscopy product specialist.Warning: do not use the system if the system has indicated an alarm; user or patient injury or device damage may result.Investigate the alarm and contact steris endoscopy if the cause cannot be determined or corrected.Caution: depressing the emergency stop button on the front of the console halts the cryogenic delivery system and releases the pressure in the cryogen tank.Caution: a low pressure (30 psi max, 22 psi recommended), medical grade liquid nitrogen source must be used to fill the console.Filling from a high-pressure source tank may result in equipment damage or operator injury." user facility personnel restarted the trufreeze console system, tested the function and operation of the device and completed the patient procedure.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, the suction pump to their trufreeze console system was not operating properly.The procedure was completed successfully following a short delay.No report of injury.

Brand Name
TRUFREEZE
Common Device Name
TRUFREEZE CONSOLE SYSTEM
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24713033
Report Number1528319-2026-00025
Device Sequence Number5677087
Product Code GEH
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006(11)220628
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC3-01
Device Catalogue NumberCC3-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown